# SDR FDEA201810022764

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 3,782 hours, 1,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Partial Deploy
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS 140 25-60 1825 02OCT18 MEM ENTRY DOOR ESCAPE ROPE IS PARTIALLY DEPLOYED. RE-INSTALLED ESCAPE ROPE IN REF TO AMM  25-61-04-2-1.
